This is Dr. David
if you are having problems with your libido, there are certain medications like SSRI agents like zoloft or paxil or prozac which can help decrease your sex drive
do you have a doctor you can talk to about getting a prescription for this medication?
have you talked to your GP doctor about this?
No not sure if he would understand
what is your problem with your libido?
why would your GP doctor not understand?
Too answer both questions , I no longer want to have a sex drive
you should talk to your GP doctor about this.
ask to be placed on an antidepression medication like zoloft or paxil or prozac.
these medications can help decrease your sex drive.
What do you think if I asked for chemical castration?
that would be much more radical and expensive.
and I bet your GP would not go for that.
medications like lupron or leuprolide is used to treat prostate cancer patients
and can cause chemical castration
these cause bad hot flashes and weight gain and over time can cause weakness of your heart and weakness of your bone.
since testosterone helps keep your heart and bones healthy.
so if you don't have prostate cancer, they would not give you this chemical castration.
you should talk to a psychotherapist about these desires as well
are you talking to a therapist regularly?
No not at all
you should ask your GP doctor to talk to a therapist.
about why you want to not have your libido.
let me know if you have other questions.
if done, please leave positive feedback below.
we only get credit for helping clients after positive feedback.
do you have any other questions?
Ok will the soya help or is it harmful long term?
soya isoflavones are very very mild plant estrogens which you most likely will not notice too much.
you can try it.
and see if it helps.
you are welcome
don't forget to leave positive feedback below .
thanks for that
but you have to scroll down to see the ratings are below
the chat box
do you see the ratings area below?